教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Wu Shuo-jye (瀏覽個人網頁)

標題:On estimating parameters of a progressively censored lognormal distribution
學年103
學期2
出版(發表)日期2015/04/01
作品名稱On estimating parameters of a progressively censored lognormal distribution
作品名稱(其他語言)
著者Singh, S.; Tripathi, Y. M.; Wu, S.-J.
單位淡江大學統計學系
出版者Abingdon: Taylor &; Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 85(6), p.1071-1089
摘要We consider the problem of making statistical inference on unknown parameters of a lognormal distribution under the assumption that samples are progressively censored. The maximum likelihood estimates (MLEs) are obtained by using the expectation-maximization algorithm. The observed and expected Fisher information matrices are provided as well. Approximate MLEs of unknown parameters are also obtained. Bayes and generalized estimates are derived under squared error loss function. We compute these estimates using Lindley's method as well as importance sampling method. Highest posterior density interval and asymptotic interval estimates are constructed for unknown parameters. A simulation study is conducted to compare proposed estimates. Further, a data set is analysed for illustrative purposes. Finally, optimal progressive censoring plans are discussed under different optimality criteria and results are presented.
關鍵字
語言英文
ISSN0094-9655
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wu, S.-J.
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!